# SDR COEA2013031202913

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: S5761015601900
- Part serial: NT1220
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  RIGHT AILERON UPPER TRAILING EDGE SKIN DELAMINATION AT MOVABLE TAB CENTER AND OUTBOARD HINGE POINTS.  REPAIR PER SIR/SRAS.
